MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-65
Medical Device Problem Codes Gas/Air Leak (2946); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1 for event site name, event site name - (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during use, the cs100 intra-aortic balloon pump (iabp) had rapid gas leak alarm.There was no patient harm reported.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: e1 (initial reporter).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, d9, g3, g6, h2, h3, h6 (medical device ¿ problem code, type of investigation, investigation findings and investigation conclusions), h11.A getinge fse was dispatched to evaluate the unit he states a rapid gas leak alarm occurred.The equipment was replaced due to the rapid gas leak alarm (the balloon continued to be used and there were no problems) after the replacement, the hospital staff performed a running test and confirmed that an alarm of "insufficient negative pressure in the compressor" occurred.Based on the condition of the equipment, it was explained to the hospital staff that damage to the internal parts of the compressor (connectors, membranes, etc.) was suspected.It was informed that the cs100 service has been discontinued in japan, and it was confirmed that the equipment would not be repaired and would not be used in the future.
 
Event or Problem Description
It was reported that during use, the cs100 intra-aortic balloon pump (iabp) had rapid gas leak alarm and displayed insufficient negative pressure of the compressor message.There was no patient harm reported.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22148803
Report Number2249723-2025-0002495
Device Sequence Number18229635
Product Code DSP
UDI-Device Identifier10607567107684
UDI-Public(01)10607567107684
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-65
Device Catalogue Number0998-00-3013-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer10/29/2025
11/04/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date11/04/2025
11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown